# SDR PCAA0105040

- Difficulty date: May 11, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 31,073 hours, 33,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2078
- Part serial: 1309
- Condition: Inoperative
- Location: Cabin
- Part time: 12,697 hours, 14,029 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL- FLIGHT 3882. CREW REPORTED EMERGENCY LIGHTS WON''T TEST.  MAINTENANCE REPLACED FORWARD AND AFT EMERGENCY LIGHT POWER SUPPLIES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
